Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Capsular Bag Tear (2639)
Date of Event
12/13/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
During the delivery of a light adjustable lens (lal, sn (b)(6), +19.5d) into the eye, the trailing haptic was torn.During removal of the lal, a capsule tear was noted.Placement of a 2nd lal (sn (b)(6), +19.5d) into the capsular bag was not successful, leading to its removal and replacement with a sulcus fixated.Monofocal 3-piece iol.Rxsight's first awareness of the event was on 12/13/2023.